MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION (FMP) HIP; LINER, ACET, 10DH, HXL/FMP + 5MM OFFSET, 36MM ID, MP7

ENCORE MEDICAL L.P. FOUNDATION (FMP) HIP; LINER, ACET, 10DH, HXL/FMP + 5MM OFFSET, 36MM ID, MP7
Model Number 935-36-252
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
2nd revision surgery - due to unstable hip.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as instability.The previous surgery and the revision detailed in this investigation occurred over 2 months and 1 week apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported components used in the previous surgery met design and manufacturing requirements and showed no non-conforming material reports (ncmr) associated with the main contributor component listed in the complaint.The device and its applicable concomitant devices were within its respective expiration dates at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to instability.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are many factors that may contribute to the event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, excessive range of motion, patient activities or trauma.No additional information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event and hence a definitive root cause cannot be determined.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FOUNDATION (FMP) HIP
Common Device Name
LINER, ACET, 10DH, HXL/FMP + 5MM OFFSET, 36MM ID, MP7
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445 TX 78758 5445
MDR Report Key8897622
Report Number1644408-2019-00755
Device Sequence Number10845084
Product Code LPH
UDI-Device Identifier00888912101479
UDI-Public(01)00888912101479
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K072154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2021
Device Model Number935-36-252
Device Catalogue Number935-36-252
Device Lot Number815F1025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-105. LOT 904B1927; 497-36-000. LOT 638C1229; 411-00-105. LOT 904B1927; 497-36-000. LOT 638C1229
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR